1 doctor weighed in:

What happens if you've been overdosing on green tea extract capsules for weeks?

1 doctor weighed in
Dr. Heidi Fowler
Psychiatry

In brief: Overdose

Effect would depend on dose of green tea extract, duration of use, your meds ; pre-existing health conditions.
Overdose of green tea (usually extract) may lead to irritability, insomnia, irregular or rapid heart rate, muscle twitching, nausea, vomiting, diarrhea, abdominal cramps, liver damage, trouble breathing, dizziness, fever, confusion, hallucinations, diuresis, seizures, loss of consciousness.

In brief: Overdose

Effect would depend on dose of green tea extract, duration of use, your meds ; pre-existing health conditions.
Overdose of green tea (usually extract) may lead to irritability, insomnia, irregular or rapid heart rate, muscle twitching, nausea, vomiting, diarrhea, abdominal cramps, liver damage, trouble breathing, dizziness, fever, confusion, hallucinations, diuresis, seizures, loss of consciousness.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
1 comment
Dr. Heidi Fowler
& in some cases death. If you have a serious overdosage - or you feel ill please seek medical care.
Read more answers from doctors